Items where Author is "Barczy, Mátyás"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Barczy, Mátyás, Nedényi, Fanni, Pap, Gyula: Iterated limits for aggregation of randomized INAR(1) processes with Poisson innovations.
Journal of Mathematical Analysis and Applications, 451 (1). pp. 524-543. ISSN 0022-247X (2017)

Barczy, Mátyás, Körmendi, Kristóf, Pap, Gyula: Statistical inference for critical continuous state and continuous time branching processes with immigration.
METRIKA, 79 (7). pp. 789-816. ISSN 0026-1335 (2016)

Barczy, Mátyás, Körmendi, Kristóf, Pap, Gyula: Statistical inference for 2-type doubly symmetric critical irreducible continuous state and continuous time branching processes with immigration.
JOURNAL OF MULTIVARIATE ANALYSIS, 139. pp. 93-123. ISSN 0047-259X (2015)

This list was generated on 2020. február 27. 03:34:08 CET.